# SDR DL73K981035

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Rt Overwing
- Component: 81
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EVACUATION HATCH OUTSIDE EMERG LIGHT INOP, REPLACE LAMP.
